# SDR S9HA099198

- Difficulty date: February 4, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N352NT
- Make and model: Aerosp AS355*
- Aircraft serial: 2553
- Aircraft time: 17,770 hours, 67,518 cycles
- Engine time: 10,594 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642043
- Part serial: 501
- Condition: Defective
- Location: Oil Pressure
- Part time: 45 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO OIL PRESSURE INDICATION. ENGINE PRESSURE LIGHT NOT ILLUMINATED. REPLACED TRANSMITTER WITH NEW TRANSMITTER. CHECK GOOD.
